# SDR ASOA2015102114014

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN FS 310 - FS 333, LBL 9.  REMOVED CORROSION ON INTERCOSTAL FS 319, LBL 9 IAW SRM 51-21-06-001-001-A01.  MAX MATERIAL REMOVED .005. FURTHER EVALUATION FOUND INTERCOSTAL BETWEEN FS 310-FS 333, LBL 9.  REMOVED AREAS TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-21-43-101-001-A01 IAW NOTE 1: DAMAGE ONLY ALLOWED IN 1 ELEMENT.  R & R INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 DWG SH670-32120.
